I’ve tried taking Fin twice now and both times have developed chest pain, I wonder if this is coincidence or an actual side effect. Unfortunately I live abroad in a rural village, and don’t have access to medical care.
The first time I took 1.25mg each day for about 2 weeks, and then stopped because of the chest pain. The second time, about 3 months later, I took .625mg every other day, and developed pain after a week (4 doses).
The pain can appear at any point on my ribcage, most usually along the outside of my sternum where the pectoral connects. Commonly under my pec, just inside of my nipple as well.
I’m wondering if this could be the onset of gyno, although I haven’t experienced any nipple sensitivity or pain.
Finally, it’s worth mentioning that I go to the gym 4x/week and am taking a generic version of Fin produced from a pharmacy in Costa Rica.
What you are describing is very unusual and I don’t have the luxury of examining you in person or taking a detailed medical history. You need to talk with a doctor as the cause of your chest pain may be something more serious than a simple side effect of a drug. Finasteride can cause gynecomastia in rare cases but that should not cause chest pain.